BibTeX record journals/jcam/Speleers11

download as .bib file

@article{DBLP:journals/jcam/Speleers11,
  author    = {Hendrik Speleers},
  title     = {On multivariate polynomials in Bernstein-B{\'{e}}zier form and
               tensor algebra},
  journal   = {J. Computational Applied Mathematics},
  volume    = {236},
  number    = {4},
  pages     = {589--599},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2011.04.032},
  doi       = {10.1016/j.cam.2011.04.032},
  timestamp = {Tue, 06 Jun 2017 22:21:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/Speleers11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics